# SDR DALA1244199265

- Difficulty date: July 24, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 29,624 hours, 16,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 59150401N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AIRSTAIR CUT OUT LOWER CENTER AREA BEHIND SEAL RETAINER IS BENT AND POSSIBLE CRACK AT FASTENER HOLE.  REPAIRED PER ERA 501336-14 REV O.
